RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1960, Volume 5, Issue 1, Pages 45–53 (Mi tvp4813)  

This article is cited in 5 scientific papers (total in 5 papers)

On the Differentiability of Measures Corresponding to Random Processes. II. Markov Processes

A. V. Skorokhod

Kiev

Abstract: The conditions for the differentiability of measures that correspond to Markov processes are investigated and the density of one measure with respect to the other is calculated.

Full text: PDF file (854 kB)

English version:
Theory of Probability and its Applications, 1960, 5:1, 40–49

Received: 15.07.1958

Citation: A. V. Skorokhod, “On the Differentiability of Measures Corresponding to Random Processes. II. Markov Processes”, Teor. Veroyatnost. i Primenen., 5:1 (1960), 45–53; Theory Probab. Appl., 5:1 (1960), 40–49

Citation in format AMSBIB
\Bibitem{Sko60}
\by A.~V.~Skorokhod
\paper On the Differentiability of Measures Corresponding to Random Processes. II.~Markov Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1960
\vol 5
\issue 1
\pages 45--53
\mathnet{http://mi.mathnet.ru/tvp4813}
\transl
\jour Theory Probab. Appl.
\yr 1960
\vol 5
\issue 1
\pages 40--49
\crossref{https://doi.org/10.1137/1105005}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4813
  • http://mi.mathnet.ru/eng/tvp/v5/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Gikhman, A. V. Skorokhod, “On the densities of probability measures in function spaces”, Russian Math. Surveys, 21:6 (1966), 83–156  mathnet  crossref  mathscinet  zmath
    2. A. D. Venttsel', M. I. Freidlin, “On small random perturbations of dynamical systems”, Russian Math. Surveys, 25:1 (1970), 1–55  mathnet  crossref  mathscinet  zmath
    3. Ya. I. Belopol'skaya, Yu. L. Daletskii, “Itô equations and differential geometry”, Russian Math. Surveys, 37:3 (1982), 109–163  mathnet  crossref  mathscinet  zmath  adsnasa
    4. S. N. Storchak, “Path reparametrization in a path integral on a finite-dimensional manifold”, Theoret. and Math. Phys., 75:3 (1988), 610–618  mathnet  crossref  mathscinet  zmath  isi
    5. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:96
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020